# SDR DALA2021061803335

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,615 hours, 42,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 ESCAPE SLIDE ARMED CONDITION INDICATORS DOOR 3R KNUCKLE KNOCKER NOT COMING IN VIEW. CORRECTIVE ACTION: ADJUSTED TRIM KNOCKER CUTOUT. OPS NORMAL. (1842425)
